MathSciNet Relay Station
MathSciNet bibliographic data
MR89189 (19,630f) 09.3X
Northcott, D. G.; Rees, D. Extensions and simplifications of the theory or regular local rings. J. London Math. Soc. 32 (1957), 367–374.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement